# SDR DHL9970136D

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Disbonded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, PANEL NR 8342 L/E SEPARATED AND O/B CORNER CRACKED.  INSTALLED BONDED REPAIR PER SRM 51-40-6, 20 X 10.
